Allright so I've been on accutane for pretty much the entire year last year, in the end it pretty much cleared up my skin. Over the summer my skin was good but I noticed about 2 months after stopping accutane I was starting to get a couple sits again. My derm told me to go n birth control. I've tried Diane 35, orthro try cyclen lo but they all gave me extreme nausea . Finally, I went on alesse and was on it for 5 months, my skin was okay, but around the 5 th month i started to notice some small under the skin zits. My doctor said I could switch to yaz cause it was better for acne. I've been on yaz this is my 4 th month, and my skin is the worst it's been since I stopped taking accutane. I don't know if the yaz just isn't helping, or it's just gotten worse cause the acutane is out of my system? Should I stick with the yaz or should I switch to somethign like Yasmin? Also I been using differin for 5 months and it's not really helping. I'm gonna ask my derm about something called epiduo it's supposed to b good.